# SDR DALA2016022301475

- Difficulty date: February 22, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,008 hours, 24,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT GALLEY AREA ON LOWER SILL FR 66-FR 68 AT LEVEL STR 23L MEASURES APPROXIMATELY L:0.600", W:0.270", D:0.003".  REPLACED LOWER SILL FR 66-FR 68 AT LEVEL, STR 23L AT AFT GALLEY AREA ASPER SRM 51-72-11 AND DWG D53480020, THE DEEPEST POINT MEASURE IS: FR66 L:2.068", W:1.267", D:0.062".
